# SDR SWAA090883

- Difficulty date: January 31, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 55,382 hours, 54,467 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Part number: BACC2A3A005
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  ON TAKEOFF ROLL WITH ENGINE STABILIZED AT TAKEOFF N1 AIRCRAFT PULLED TO RIGHT.  TAKEOFF REJECTED, STEERING OK WITH TILLER.  ADJUSTED CABLE TENSION ON NOSE WHEEL STEERING CABLES NWSA/NWSB AND CHECKED RIG PER MM.
